# SDR HEEA060200

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011810135
- Condition: Failed
- Location: Tail Rotor
- Part time: 2,634 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R TRUNNION CAP BOLTS FAILED THREAD ENGAGEMENT CHECK.
